# SDR 03FDEA00031

- Difficulty date: January 15, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727-200
- Aircraft serial: 21625
- Aircraft time: 45,702 hours, 27,184 cycles
- Engine: Pwa JT8D*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Lead
- Condition: Out Of Position
- Location: Generator Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20L CHAFED BY GENERATOR LEAD, BS 374, AT LT END OF E1 RACK.  REPAIRED STR 20L BS 360-390 IAW SRM.
